# SDR UPS99231042

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: 65344422
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING 870 FLOORBEAM REPAIR CUST CARD NR 997981 FOUND EXPANSION LINK TO BE CRACKED BS 870 RBL 25 WL 208.  REMOVED CRACKED EXPANSION LINK, INSTALLED NEW LINK PER SRM 51-30-2.
